Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The indices of torsion-free subgroups of Fuchsian groups


Authors: R. G. Burns and Donald Solitar
Journal: Proc. Amer. Math. Soc. 89 (1983), 414-418
MSC: Primary 20H10; Secondary 20F05
MathSciNet review: 715855
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Elementary algebraic techniques are used to obtain the precise possible indices of torsion-free subgroups of finite index of finitely generated Fuchsian groups (and related groups).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20H10, 20F05

Retrieve articles in all journals with MSC: 20H10, 20F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0715855-0
PII: S 0002-9939(1983)0715855-0
Keywords: Fuchsian group, index of a subgroup, torsion-free group
Article copyright: © Copyright 1983 American Mathematical Society